# SDR ASAA1250973

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 14,260 hours, 4,608 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7658
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,315 hours, 7,290 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS "DIRTY SOCK" SMELL ON TAKEOFF AND DESCENT.  ACCOMPLISHED TASK 05 60 00 280 801C1 PARAGRAPH 2A THRU 2E RAW OIL FOUND IN THE INTERNAL AREAS OF THE DRAIN CAVITY APU REQUIRES REPLACEMENT.  REPLACED APU OPS/LEAK CHECKED APU PER T/C 78349010.  NO EVIDENCE OF OIL IN REMOVED APU'S BLEED AIR VALVE AND APU COMPARTMENT DUCTING.  RAN APU WITH BLEED AIR ON AND STRINGER INSTALLED FOR 1 HOUR.  RAN PACKS USING APU AIR AFTER STRINGER REMOVAL.  NO ODOR DETECTED.  REF MM 21 00 01 100 801 STEPS E(1) E(6)(C).
